# SDR RAIA00407020

- Difficulty date: July 6, 2004
- Submitted: August 26, 2004
- Operation: Air carrier
- Aircraft: N574HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41093
- Aircraft time: 17,384 hours, 17,720 cycles
- Engine: Garrtt TPE33114HR
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Servo
- Part number: 4006719904
- Part serial: 96038448
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 14,803 hours, 16,479 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLIGHT DIRECTOR FAILED ON TAKEOFF ROLL. MAINTENANCE DEFERRED FLIGHT DIRECTOR IAW MEL. SUBSEQUENTLY CLEARED MEL BY REMOVING AND REPLACING YAW DAMPENER SERVO.
